MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; MICRO PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; MICRO PLATE
Model Number 25-320-00-91
Health Effect - Clinical Code No Information (3190)
Date of Event 11/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Plates bent due to occlusal force.Plates were surgically removed on (b)(6) 2016.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics and data analysis as no device was sent back for evaluation.It is determined that the complaint percentage falls well within the product risk limits that are adhered to at klm.The product history device records could not be reviewed since no lot was provided by the reporter.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
MICRO PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6177549
Report Number9610905-2016-00050
Device Sequence Number11011263
Product Code JEY
UDI-Device Identifier00888118038814
UDI-Public(01)00888118038814
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K944565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-320-00-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR